# SDR CALA2025062605885

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N17550
- Make and model: Boeing 737-9
- Aircraft serial: 64479
- Aircraft time: 8,445 hours, 2,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR HAS SOMETHING WRONG WITH IT. ITS NOT SITTING QUITE RIGHT. FA REPORTS INSPECTED DOOR 1R GIRT BAR FOR SECURITY IN REF TO AMM 03-25-66-200-801.
